# SDR ASAA12510979

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 11,610 hours, 3,606 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400763050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 NR 2 ENGINE INLET AND FAN BLADES DETAILED INSPECTION STEP J.  FOUND FAN DUCT PANEL NR 7 HAS DAMAGE FASTENER HOLE & FASTENER LOOSE.  REPLACED PANEL PER AMM 72 23 07 400 801 F00.  OK FOR SERVICE.
